Ask an expert
Question

12 Jan 2006

The pill and aneastetics
Hi
I had a foot operation and would like to know if the anaesthesis can compromise the effectiveness of the pill. Had the operation in the middle of my cycle period and had a very light cycle. (32 days ago)

It is now my first cycle after the operation, I've lost 7kgs and have been with my boyfriend once during this time. Only I 'm suppose to have my cycle and nothing is happening. What is the chance of me being pregnant? should I do a HPT or wait a few more days? I'm underweight at the moment because of the weightloss, can this be the cause?

please help I'm a bit scared of what is going on.

thank you
Jo
Answer 398 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The anaesthetic would not interfere with the Pill. Weight loss can certainly cause you to miss a period, but do a pregnancy test to be on the safe side.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.